Advances in Differential Equations

Bifurcation problems associated with generalized Laplacians

Klaus Schmitt and Inbo Sim

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with bifurcation problems for nonlinear partial differential equations of the form $$-\mbox{div}(a(|\nabla u|)\nabla u) = \lambda g(u)$$ which are subject to Dirichlet boundary conditions. We show the existence of infinitely many nontrivial solutions of the eigenvalue problems in the case where $a(|t|) = |t|^{p-2}$ and $g(t) = |t|^{p-2}t, $ $p> 1.$ More general situations are also considered.

Article information

Source
Adv. Differential Equations Volume 9, Number 7-8 (2004), 797-828.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867925

Mathematical Reviews number (MathSciNet)
MR2100396

Zentralblatt MATH identifier
1220.35053

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 35B45: A priori estimates 35B65: Smoothness and regularity of solutions 47J15: Abstract bifurcation theory [See also 34C23, 37Gxx, 58E07, 58E09]

Citation

Schmitt, Klaus; Sim, Inbo. Bifurcation problems associated with generalized Laplacians. Adv. Differential Equations 9 (2004), no. 7-8, 797--828. https://projecteuclid.org/euclid.ade/1355867925.


Export citation